# SDR CA000511019

- Difficulty date: May 10, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 20,152 hours
- Engine: Pwa PT6A28
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 1154400312
- Condition: Cracked
- Location: Casting
- Component: Misc Structure, Raythn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND DURING INSPECTION IN WEBBING.  SUBMITTER STATED THIS IS A COMMON AREA FOR CRACKING WITH THE UNITS.
